# SDR V2JA201209100003

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 7,918 hours, 5,940 cycles
- Engine: Pwa PT6A66
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED A BAGGAGE DOOR WARNING ANNUNCIATION AFTER TAKEOFF, SHUTDOWN THE NR 1 ENGINE AND DIVERTED SAFELY.  ADJUSTED FORWARD BAGGAGE DOOR SWITCH IAW AMM 52-70-00.  OP`S CHECKED NORMAL.  NO DEFECTS NOTED.
